# SDR DALA2014092905308

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 51,544 hours, 27,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT SIDE SLIDE DEPLOY D-RING STRAP FRAYED.  R & R RT TAILCONE DEPLOY D RING STRAP.
